question-icon

Does Diana cream and Betnovette cause redness and burning sensation on cheeks?

default
Posted on Wed, 5 Mar 2014
Question: My cheeks becomes red and i feel like burning inside, i use a XXXXXXX cream and betnovette cream on my face for a long time. Could that be the cause? What can be the problem? Becouse i try to use different creams but still the redness and the burning is there
doctor
Answered by Dr. Geetika Paul (19 minutes later)
Brief Answer: Steroid abuse over face, stop application Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same. Now first of all, I would like to tell you that you are using potent steroids over your face. Both these creams should not be used over use face as much as possible. Using these for long time over the face can lead to side effects like skin thinning, redness, itching, Irritation, burning on exposure to sunlight and increased hair growth over the face eventually. You also seem to be developing redness and irritation over face due to long term use of steroids. So you should stop applying both of these creams over the face immediately. Once you stop the application of these creams, you might experience increased irritation over the face for few days since our skin becomes dependent over these creams. So all you need to do is to use a good medicated sunscreen like neutrogena sunblock spf 50 and apply it over the face everytime before going out in the sun. In addition, use a good moisturizer over the face. Take an oral antihistamines like levocetrizine once a day to decrease the associated irritation for five to seven days. Once the itching and redness over skin decreases, then you can start using a milder and safer skin lightening agent like kojivit cream over the face twice a day. This will help in reducing the pigmentation over the face. This is a safer drug and can be used continuously for as long as required. Hope it helps Please ask if you need any further clarifications Dr Geetika Paul
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Geetika Paul (2 minutes later)
Thank you, i wil follow your instruction.... If i stop using this creams, will the redness be over?
doctor
Answered by Dr. Geetika Paul (1 minute later)
Brief Answer: Avoid steroid application over face Detailed Answer: You are most welcome You can follow up in case of any problem Wishing you speedy recovery Dr Geetika Paul
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Geetika Paul

Dermatologist

Practicing since :2008

Answered : 2606 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does Diana cream and Betnovette cause redness and burning sensation on cheeks?

Brief Answer: Steroid abuse over face, stop application Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same. Now first of all, I would like to tell you that you are using potent steroids over your face. Both these creams should not be used over use face as much as possible. Using these for long time over the face can lead to side effects like skin thinning, redness, itching, Irritation, burning on exposure to sunlight and increased hair growth over the face eventually. You also seem to be developing redness and irritation over face due to long term use of steroids. So you should stop applying both of these creams over the face immediately. Once you stop the application of these creams, you might experience increased irritation over the face for few days since our skin becomes dependent over these creams. So all you need to do is to use a good medicated sunscreen like neutrogena sunblock spf 50 and apply it over the face everytime before going out in the sun. In addition, use a good moisturizer over the face. Take an oral antihistamines like levocetrizine once a day to decrease the associated irritation for five to seven days. Once the itching and redness over skin decreases, then you can start using a milder and safer skin lightening agent like kojivit cream over the face twice a day. This will help in reducing the pigmentation over the face. This is a safer drug and can be used continuously for as long as required. Hope it helps Please ask if you need any further clarifications Dr Geetika Paul